MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF MULTIPIECE IOL; INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF MULTIPIECE IOL; INTRAOCULAR LENS
Model Number MA60AC
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.(b)(4).
 
Event or Problem Description
A facility representative reported an explantation of an intraocular lens (iol) due to dislocation.The initial implantation was approximately 10 years ago.Additional information has been requested; however, further information has not been received.
 
Additional Manufacturer Narrative
The manufacturer internal reference number is:(b)(4).
 
Event or Problem Description
Additional information was received indicating that the patient was referred for a consult of a dislocated iol.The previous surgeon notes indicated that the patient had a complaint of blurred vision.The surgeon believes the dislocated iol occurred due to the loss of zonules however, no information was provided indicating the cause of the zonular loss.The patient underwent iol exchange with pars plana vitrectomy, kahook goniotomy, and limbal relaxing incision of the left eye.The patient's vision is "great" following the procedure.

Brand Name
ACRYSOF MULTIPIECE IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
MDR Report Key11656277
Report Number1119421-2021-00814
Device Sequence Number14330381
Product Code HQL
UDI-Device Identifier00380652552301
UDI-Public00380652552301
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2013
Device Model NumberMA60AC
Device Catalogue NumberMA60AC.090
Device Lot Number10829415
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/22/2021
Supplement Date Received by Manufacturer04/15/2021
Initial Report FDA Received Date04/13/2021
Supplement Report FDA Received Date05/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;